# SDR AT0200055

- Difficulty date: April 29, 2002
- Submitted: May 1, 2002
- Operation: Air carrier
- Aircraft: N846AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47226
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 60030451
- Part serial: 16565
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERWING EMERGENCY LIGHTS STAY ON WHEN BATTERY SWITCH IS OFF.  REMOVED AND REPLACED BATTERY PACK POWER SUPPLY.
